MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E tab was completed with the information of the reporter to (b)(6) however, the initial reporter was from (b)(6) hospital, this was not entered into e1, because no further information is known.Investigation summary a photo was returned showing the tubing portion of the ch3034 indicated with a bag spike inserted.No evidence of a separation or leakage was observed.The reported complaint could not be confirmed.The lot history review could not be reviewed due to the unknown lot number.Without the return of the used sample a comprehensive failure investigation cannot be conducted.
 
Event or Problem Description
A complaint was received with regards to 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap experienced leakage.The reporter stated "the tube disconnected from pump set and led to leak".The event occurred during infusion of nivolumab.Concomitant drug was used.Device was used for chemo.Device was not biohazard.Sample picture of a pump connected to a set, the connection between the bag spike adaptor to the to the iv spike was highlighted are available for investigation.There was patient involvement, no patient harm and there was no delay in critical therapy.The leakage from the junction between the tube and the pump set.There was no specific damage noted on the set.There was unprotected chemotherapy exposure to the patient, health care worker or other personnel.The drug did not come in contact with the patient, health care worker or other personnel.The interventions for the spillage was unknown but the chemo spill cleaned up per facility protocol with spill kit used.The lot number is unknown.The set was replaced and therapy resumed without any problem.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21309212
Report Number9617594-2025-00230
Device Sequence Number8019862
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public00840619024116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown